# SDR ASAA2019122411662

- Difficulty date: November 13, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N526VA
- Make and model: Airbus A319-112
- Aircraft serial: 03347
- Aircraft time: 39,125 hours, 14,909 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367503001200
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 262LG HAS CORROSION ON UPPER & LOWER SURFACE GROUNDED - YES. ACCOMPLISHED TEMPORARY REPAIR TO CABIN FLOOR PANEL 262LG IAW ALASKA EA A319-25EA-00202 PASSENGER COMP FLOOR PANEL 262LG                       FR.60-FR68-CORROSION-TEMPORARY REPAIR. CREATED WATCH ITEM FOR RE-INSPECT & REPLACENT OF FLOOR PANEL 262LG BY 11-DEC-2021 REF NDDR #72452
